# SDR IPXA2025032210191

- Difficulty date: March 12, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 107,451 hours, 21,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AAA70881
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 52 AT STA 1120 (CAC BAY) HAS CORROSION, FWD OF ACCESS DOOR. NO STICKER, PM040, ATA 53-10 VERIFIED CORROSION REMOVAL STEP 2. OPEN
